# SDR CA010906017

- Difficulty date: July 19, 2001
- Submitted: September 17, 2001
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 32,700 hours
- Engine: Cfmint CFM565A1
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bolt
- Part number: 5357500020000
- Condition: Loose
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING H-CHECK AND ACCOMPLISHING AIRCRAFT MAINTENANCE MANUAL TASK 53-51-00-210-009 FOUND THREE BOLTS LOOSE AS WELL AS CORRODED NUT FOR THE TAIL CONE ATTACHMENT.BOLTS RETORQUED AND NUTS REPLACED.
